# SDR CA991208077

- Difficulty date: October 26, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Aircraft time: 7,937 hours
- Engine: Pwa PT6A28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NEW O/H ENGINE INSTALLED, OIL PX LOW AND NOT DUE TO POWER SECTION OR PX RELIEF VALVE. OIL PX PUMP HOUSING DAMAGED.
